# SDR AALA20160310010

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 71,228 hours, 37,300 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: CDK23453
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID CARGO DOOR STOP BRACKET CRACKED AT CTR FWD SIDE OF DOOR.  R & R DOOR STOP FITTING AT CTR FWD SIDE OF MID CARGO DOOR IAW AARD 51-00-05-1, DWG 4920233 & 5910141.  ACFT IN BASE MX.
